# SDR AALA202404266335

- Difficulty date: January 21, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5391065720100
- Condition: Worn
- Location: Frms 23-27 S32r
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AVIONICS COMPARTMENT RACK 80VU RIGHT HAND LOWER LATERAL FORK END FITTING HAS ELONGATED HOLE / WORN BETWEEN FR 23 AND FR 24 AT S32R AND -Y1263. REPLACED FORKEND FITTING PER EA 351104.
